# SDR UIEA2020030600388

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,834 hours, 17,448 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON LANDING, R WINDOW HEAT EICAS MSG DISPLAYED AND THEN EXTINGUISHED.( TROUBLESHOOT R WINDOW HEAT ISSUE I.A.W B767 FIM 30-41 FT 803/804. NO FAULTS NOTED AT THIS TIME, OPS CHECK GOOD. )
